# SDR SWIA201023777

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 19,747 hours, 15,224 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR IS HARD TO OPEN.  (FLT 4536)  LUBED SERVICE DOOR ROLLER AND DOOR SEAL.
